| Catalog Number |
MC100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 feb 2026 has been used as a placeholder.The device has been requested for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
Medsun uf/importer report # (b)(4) was received with regards to a microclave clear neutral connector where it was reported that a clave was leaking dopamine.It was reported that the patient was on multiple iv drips.Additionally, per bedside rn, the clave found leaking, patient wet, drips not infusing.The event occurred in the hospital.The common device name is set, administration, intravascular.The patient was a 6-year-old male.There was patient involvement but no patient harm.
Additional Manufacturer Narrative
Investigation summary: complaint of leaks on item mc100 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review couldn't be performed due to the lot number for this complaint was unknown.